Do NOT take L-Tryptophan, I took it for several weeks and then suddenly was in severe pain throughout my entire body. It sent me through the roof and I could barely even lie down or get up, it hurt so bad I actually screamed, couldn’t help it! it did wear off after several days and thankfully Tylenol was able to take the edge off so I could function. I can never take it again, It is a shame because it helped me alot, I felt really good on it and it reduced alot of my symptoms. If you are taking it now I would stop right now, it is a ticking time bomb!
Oh, this thing makes me agitated and more paranoid and anxious, not for my sz lol…
Yeap, i found it potent too, i didnt expect, that itll be strong…
I was prescribed it for depression once
I’m testing it now. It’s basically a serotonin booster, so I don’t take it together with the meds in the evening since they have the opposite effect. But Am trying to take it in the morning. My main reason for taking it is to try to improve sleep. I read somewhere that taking it, even if it is in the morning, could possibly be beneficial for sleep. I’ll see how it works out.
Well so far so good in my case. I take 500mg in the morning. I am sleeping better lately, but I don’t know if the tryprophan has anything to do with it. I guess I’ll have to see in the long run.
I still got a bottle of the stuff i ordered months ago. I dont take it no more. I prefer the “proper” drugs to send me to sleep, if you know what i mean.
Frankly your better off getting a KFC bucket of chicken - and at least your getting some enjoyment out of it. Cos chicken and turkey have high amounts of it anyway.
I felt really good on it but one day I suddenly developed severe pain in my entire body, I would highly recommend that you stop taking it, it is a ticking time-bomb! Be careful with it!
Thanks for the caution, but there are so many different factors at play, like for instance that different people react differently to things.
I see it on the forum here all the time. Some things work for some but not for others.
I’ll be careful though. And I wouldn’t recommend anyone on AP’s to supplement with tryptophan, and certainly not take it at the same time of day as ap. I’m doing it only because I am desperate for sleep.